# SDR SWAA2019060543320

- Difficulty date: June 3, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 45,454 hours, 26,916 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR EMERGENCY ESCAPE SLIDE OUT OF POSITION.      REPACKED SLIDE PER MT.
